Pricing vulnerable options under a stochastic volatility model

Sung Jin Yang, Min Ku Lee, Jeong Hoon Kim

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

In this paper, we consider the pricing of vulnerable options when the underlying asset follows a stochastic volatility model. We use multiscale asymptotic analysis to derive an analytic approximation formula for the price of the vulnerable options and study the stochastic volatility effect on the option price. A numerical experiment result is presented to demonstrate our findings graphically.

Original languageEnglish
Pages (from-to)7-12
Number of pages6
JournalApplied Mathematics Letters
Volume34
Issue number1
DOIs
Publication statusPublished - 2014 Aug

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this